I am a 39 year old female and I am currently on 5mgs of methadone. I started my methadone treatment in April of 2011 and my highest dose was 40mgs. I began my methadone treatment due to >>>>>> addiction. I am ready to stop but am scared of the "sick" that I know is in the mail. I have tapered from 40mgs by 5mgs decreases over a period of 3 months. I have been on 5 for about a week & 1/2 and am not sure if I should reduce my dose once more to 2 or 3mgs and then stop or if I should just stop now. My last dose reduction was from 10mgs to 5mgs (HALF my dose). Honestly, I have been sleeping fine and my only compliant is getting sweaty every morning before I get my dose. Other than that I am functioning normally and have no cravings or desires to use any opiates. Based on YOUR experience please let me know what you think my best course of action would be. I am sick to death of paying $12.00 a day for 5mgs of methadone!! Thanks in advance for any help